# SDR 2007UALA04654

- Difficulty date: November 8, 2007
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 68,382 hours, 11,108 cycles
- Engine: Pwa PW4060
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 658D1005
- Condition: Faulty
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT REQUIRES 4 UNITS LEFT RUDDER TRIM DURING CRUISE. L & R FUEL TANKS BALANCED.  SUSPECT RUDDER TRIM ACTUATOR.  REPLACED RUDDER TRIM ACTUATOR.  ALL SYSTEMS CHECK NORMAL.  PERFORM SINGLE HYDRAULIC SYSTEM CHECK OF EACH RUDDER POWER CONTROL ACTUATOR USING EACH HYDRAULIC SYSTEM IN SEQUENCE.  TESTED FIVE MORE TIMES BEFORE HMV NO DISCREPANCIES.
